# SDR SIMA200709201

- Difficulty date: April 1, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 14,241 hours, 13,848 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Part serial: 8409
- Condition: Failed
- Location: Engine 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NUMBER 2 ENGINE OIL QUANTITY DROPPED TO 4 QUARTS, OIL PRESSURE STARTED TO DROP.  CREW SHUTDOWN ENGINE.  DIVERTED TO CID.  POSTFLIGHT INSPECTION REVEALED OIL ON NUMBER 2 ENGINE COWL.  REMOVED AND REPLACED NUMBER 4 GENERATOR AND CARBON SEAL ASSEMBLY PER EMB AMM 72-53-10 AND AMERICAN EAGLE WORK CARD 24-800-00.  OPERATIONAL AND LEAK CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
